MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Vyaire fsr went onsite and evaluated the ventilator, he found that the uim was defective.Fsr replaced the defective uim and issue was resolve.All values were within manufacturer's specifications.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that their avea ventilator uim touch screen stays dark when vent is turned on.There is no patient involvement.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9926113
Report Number2021710-2020-11573
Device Sequence Number3257287
Product Code CBK
UDI-Device Identifier10846446000351
UDI-Public(01)10846446000351(11)20050629
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue Number17212-00
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2020
Initial Report FDA Received Date04/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1